MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE SYSTEM; ENDO-M. MOD.ROTATION KNEE,JOINT COMP.UNIT W. PATELLAR FLANGE, SMALL, LEFT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE SYSTEM; ENDO-M. MOD.ROTATION KNEE,JOINT COMP.UNIT W. PATELLAR FLANGE, SMALL, LEFT
Model Number 15-2816/12
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Metal Related Pathology (4530)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Bushing damage of the connecting component.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Bushing damage of the connecting component.

Brand Name
ENDO-MODEL MODULAR KNEE SYSTEM
Common Device Name
ENDO-M. MOD.ROTATION KNEE,JOINT COMP.UNIT W. PATELLAR FLANGE, SMALL, LEFT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key15474271
Report Number3004371426-2022-00036
Device Sequence Number11486003
Product Code KRO
UDI-Device Identifier04026575316038
UDI-Public04026575316038
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2023
Device Model Number15-2816/12
Device Catalogue Number15-2816/12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight82 KG